# SDR 01FDEA00184

- Difficulty date: March 10, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46802
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

SLATS WOULD NOT EXTEND WHEN SEL FOR LAND.  LAND WITH FLAPS BUT NO SLATS.  TROUBLESHOT SYS PER DC-10-30 TAFT 27-80-00 PG 119.  OPS CK NORMAL, NO DEFECTS NOTED.
